# SDR ASAA2025092361098

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44111
- Aircraft time: 29,768 hours, 9,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULBS INOP L2 AND FWD RIGHT OVERWING EXIT LOWER LIGHT. GROUNDED - YES. TRANSFERRED TO AAR MIG-5 #OK436622.
